Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

15 year old, have lethargy, weight gain, bloated face, constipation and hair loss, difficulty in concentrating without change in diet. Is thyroid common in teenagers?

I am writing about my daughter, 15 years old. Always underweight and active, over the last 6 months she has become lethargic and gained weight, without a change in diet. She is bloated in face and mid section. Constipation and some hair loss . Also, attention problems, unable to focus, which has not been problem in the past. I m thinking thyroid disfunction? I ve heard of middle aged women having this, how common is it for teenagers?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These symptoms can be definitely related to hypothyroidism.We see a large no. of teenagers with hypothyroidism these days Hence you are advised to go for a thyroid profile of your daughter.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor